# SDR SIMA2011299012

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 22,688 hours, 18,851 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: Y0023467
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE OBSERVER SEAT LIFE VEST BAG TORN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE OBSERVER SEAT LIFE VEST IAW EMB 140 EEL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
